# SDR HNAA0300049

- Difficulty date: September 15, 2003
- Submitted: September 16, 2003
- Operation: Air carrier
- Aircraft: N327EN
- Make and model: Dhav DHC8311
- Aircraft serial: 261
- Aircraft time: 18,560 hours, 32,880 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Belt
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT BELT AT 10D CAME LOOSE, INSTALLED SEAT BELT HARDWARE, OPS CHECK GOOD.
